Table of Contents Author Guidelines Submit a Manuscript
Advances in Operations Research
Volume 2009, Article ID 512613, 15 pages
http://dx.doi.org/10.1155/2009/512613
Research Article

Distributed Approach for Solving Time-Dependent Problems in Multimodal Transport Networks

1CITI, CRP Henri Tudor, 29 avenue John F.Kennedy, 1855 Luxembourg, Luxembourg
2LITA, University Paul Verlaine-Metz, Ile du Saulcy, 57045 Metz Cedex 1, France
3Departamento de Lenguajes y Ciencias de la Computación, Universidade de Málaga, Campus Teatinos, 29071 Málaga, Spain

Received 10 April 2009; Accepted 19 June 2009

Academic Editor: Mhand Hifi

Copyright © 2009 Carlos Galvez-Fernandez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Galvez-Fernandez, Djamel Khadraoui, Hedi Ayed, Zineb Habbas, and Enrique Alba, “Distributed Approach for Solving Time-Dependent Problems in Multimodal Transport Networks,” Advances in Operations Research, vol. 2009, Article ID 512613, 15 pages, 2009. https://doi.org/10.1155/2009/512613.